# SDR FDEA201404260861

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 53,224 hours, 24,332 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH WHEN WE SELECTED, SLATS EXT, GOT ECAM SLATS SYS NR 1 & NR 2 FAULT.  CYCLED & SLATS EXTENDED, WHEN SELECTING FLAPS 15, GOT FLAP SYS NR 1 & NR 2 FAULT.  CYCLED WITH NO HELP.  LANDED WITH 0 FLAPS.  CYCLED FLAPS SEVERAL TIMES  WITH NO HELP.  TROUBLESHOOTING IN PROGRESS.  FOUND SFCC'S FAULTING HIGH SPEED PSW & JAM.  CHECKED JAM DETECTORS & THEY WERE BOTH POPPED.  RAN NR 2 ENG & TRIED FLAP & SLAT OPERATION, ONLY SLATS ARE WORKING, FLAPS JAMMED.  R & R SYS 1 & 2 HIGH SPEED PRESS SWITCHES IAW AMM CH 27-54-33-04.  RESET JAM DETECTORS IAW AMM CH 27-54-12-04, RAN FLAPS & SLATS THRU   MULTIPLE CYCLES WITH NO FAULTS FOUND AT THIS TIME WITH THE ELEC PUMPS ONLY & THEN WITH ENGS RUNNING.
